MAUDE Adverse Event Report: ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE

ROCHE DIAGNOSTICS GLUCOSE HK GEN.3; HEXOKINASE, GLUCOSE
Catalog Number 04404483190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas integra 400 plus serial number is (b)(6).The field service engineer classified the cause of the event as undetermined.To address the issue, he inspected the analyzer, verified the mechanisms and the parts, including the sample probes; he found all components to be in good working order.He verified the analyzer's performance with successful precision checks.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable glucose hk gen.3 results from one patient sample tested on the cobas integra 400 plus.The initial result from the analyzer was 408.4 mg/dl with a data flag.The first repeat result from the analyzer was 409.2 mg/dl the second repeat result from the analyzer was 408.4 mg/dl.The result from a freestyle lite glucometer was 240 mg/dl.The time interval between the tests was not provided.The reporter and the doctor questioned the result because it did not match the previous patient's history in the chart.The doctor used the result from the glucometer.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the glucose hk gen.3 calibration and qc results are within the specified ranges.The alarm trace contains clot-detected alarms.These are indicators of possible poor sample quality.The customer confirmed that they allow the patient samples to clot for 20 to 30 minutes before centrifugation.The investigation determined that clotting may be incomplete in 20 minutes.The customer confirmed that the cobas integra 400 plus analyzer's results were correct, and that, upon consultation with the patient's doctor, the elevated results were due to a side effect of the patient's medication.The investigation did not identify a product problem.

Brand Name
GLUCOSE HK GEN.3
Common Device Name
HEXOKINASE, GLUCOSE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24200759
Report Number1823260-2026-00305
Device Sequence Number18594305
Product Code CFR
UDI-Device Identifier04015630920297
UDI-Public04015630920297
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number04404483190
Device Lot Number84976801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PREDNISONE
Patient Age76 YR
Patient SexMale
Patient Weight75 KG